# SDR SWAA070657

- Difficulty date: February 7, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 42,263 hours, 36,154 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 654610918
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RIGHT MLG WALKING BEAM ACTUATOR ARM CORRODED.  REMOVED AND REPLACED ACTUATOR ARM PER MM.
